# SDR ABXA9700372

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Fairing
- Part number: 5958775185
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER THRUST REVERSER BUCKET FAIRING WAS FOUND CRACKED.  THE FAIRING WAS REPLACED IAW DC-9 SRM 51-30-2.
